Skip to content
Eye Allergy

Vitamin c allergy skin rash 40

vitamin c allergy skin rash 40

I was diagnosed with rectal cancer in Inmy 2 year check up showed Rashh was completely clear and my doctor even said I was cured. Some months later I developed a bladder infection and took Cipro after which I had hives all over my body for over a month at various times. They abated. This year I took Valtrex and the same thing happened.
  • Vitamin C Serum reaction-maybe?
  • Skin Rash and Allergic Reaction - Life Enhancement Products
  • Vitamin C and Hives Treatment
  • Some months later I developed a smin infection and took Cipro after which I had hives all over my body for over a month at various times. They abated.

    This year I took Valtrex and the same thing happened. But worse. My body, feet and hands as well as my face which were swollen and my eyes slammed shut. I imagined, like many other rashh, that it was a result of how my body changed due to chemotherapy, and now reacts to things. I never had an allergic reaction before.

    vitamin c allergy skin rash 40

    Not to bore you with how we got here, I started taking a multi vitamin which has mg of vitamin C and 2 additional vitamin C supplements. That was a week ago. Today I am taking mg C a day and I have been hive free for three days!!!

    Vitamin C Serum reaction-maybe?

    Okay, so I think it is worth a try. Please let me preface that I have not been using Life Enhancement products but bumped into your site while looking for answers to the cause of my skin rash.

    Oxidized Vitamin C may increase the formation of free radicals. These can irritate, harm and aggravate the skin, causing allergic reactions, rashes and burns. Some newer facial products containing Vitamin C derivatives are effective with lower concentration levels. Effects. Vitamin C products that claim to be highly potent are highly acidic. Oct 12,  · A vitamin E allergy is a relatively rare condition that generally results in a mild skin reaction. Contact dermatitis, also known as eczema, is the most common symptom. Vitamin E is an essential vitamin that naturally occurs in many foods, particularly fruits and vegetables, and an allergy to foods containing it is very rare. Your rash went away when you stopped all vitamins, but came back when you started again. Then, you cut out all vitamin C, and the rash went away again, but resumed with only two grams of Wholesale Nutrition’s C-Salts—which are presumably made using their form of Vitamin C—to which you’re also, most likely, allergic.

    I laughed at one doctor who said I should stop taking vitamins—but now it appears he may be right. Before I began suspecting vitamins as being a cause for sikn rash, I had been taking the equivalent of about 90 vitamin pills a day for the past 30 years.

    When I stop taking vitamins, the rash goes away. I cut my allwrgy dosage to 2 grams per day from 4 and took that dose for a week without any other supplements, and the rash persisted. I stopped all vitamins for a week, and the rash went away. I know that Wholesale Nutrition changed ownership a few years back, and I wonder if their quality control has changed.

    Thread: Vitamin C Serum reaction-maybe? Thread Tools Show Printable Version. Vitamin C Serum reaction-maybe?

    vitamin c allergy skin rash 40

    Since then my face and neck have developed Aside from many good things the one odd things I notice is my skin's texture-in some spots I have small bumps appearing. It's not acne and the spots don't itch, aren't getting larger, have no heads and aren't noticeable unless I look very, very closely, but I can feel them.

    Skin Rash and Allergic Reaction - Life Enhancement Products

    I have no problem letting my skin adjust to it, but I'm not sure that's it. So, any opinions? Will this go away? Get worse? Reply With Quote.

    Sponsored Links Remove Advertisements. Could be. What have you had reactions to in the past Asha? How often are you using this serum?

    I would stop using it until the bumps subside. Awesome chicks and it is absolutely free!

    Vitamin C and Hives Treatment

    Watch free live sex cam - easy as Some people find C serums cause irritation which looks like you describe, anything strongly acidic or alkaline can damage the skin's protective layer. Other people report comedones but I am not sure if they just look like regular whiteheads and blackheads.

    Thanks for all of your quick responses. I'm certain rrash the serum or its interaction because I've actually seen the bumps appear right after applying it.

    • Posted by Dallas Durocher
    • BHMS, Masters in Counselling and Psychotherapy, DNB - Rheumatology
    • 7 years experience overall
    • Pediatrician